Sickness bug

Monday evening after my lie down I felt really sick,couldn't keep any food down all through the night. My hubby called doctor tuesday morning and he thought it was my gall bladdder inflammed ,as i am supposed to go for an assessment for this op next tuesday. At the moment my hubby is trying to get me to eat something. Also very concerned about liver tablet i am on as years ago had HepB and supposed to protect against Lupus Myconophalte,but had to stop taking them as I got a chest infection I really want to stop taking Viread as I am so fed up and just want to stay on hydroxchoro. The past few months have been terrible Hubbies mum died in July,our beloved Furbaby died inSept/ Our car gave up and now this bug I feel hot one minute then cold the next Pleasehelp me stay sane havent took any of my medication since Monday morning.

5 Replies

oldestnewest
  • Hi Snowdragon, how are you feeling now? I'm sorry no one had replied to your post!

    Have you managed to start back on your medication? One of the things I would recommend is starting a course of probiotics which should help your gut start to recover from the bug. I take Optibac ones.

    Did you get to see the Dr at all? Were they able to help? I hope you're still on track for your op, it's such a pain to have to rearrange things like that, back on the neverending carousel of waiting for an appointment.

    Let us know how you're doing.

    Xx

  • Hi Jojo...Thanks for getting back/ I phoned my doctor again not much good,they said I had to sort the hospital thing out,But not have realised I have had /am having a bad reaction to medication doc gave me last tuesday,now still feeling really sick-can't sleep and can't keep my legs still help!!!! Calling again today I told hubby they made this mess with the wrong medication/Just feel like giving up

  • Hi Snowdragon,

    You're really going through the mill at the moment! I'm so sorry you're still feeling so ill.

    Did you manage to get hold of your GP again today? You need to discuss the meds that you've reacted to and your legs. The medication is especially important as your surgeon really needs to be aware of any adverse reactions you have!

    I know a few of the medications for Lupus can have sickness as a side effect but that should really only be when you start them, although reactions can develop over time too it's just less likely to happen that way.

    Don't give up. If you don't get anywhere with your GP you can always ask to see someone else at the surgery.

    Take care and get lots of rest too.

    Xx

  • Hi Jo....Sorry it has took a few days to write back,still so utterly drained.Doctor came back Monday as still can't eat properly,now Guess what I have Thrush Arghhh so waiting for doc to ring askingg if it is ok to take the tablet considering.Lost over half a stone in a week(knew I needed to lose weight after I had put it on for all these years.....Also My liver doc got back to me and said for now to stop taking that tablet,I shall be seeing him monday For a gastro thingy.....I have Lupus .sjorejens,osterperousous,RA and anything else which my body is hiding rofl. Thank you so much for replying xxxx

  • No worries! At least your Dr's seem to be a little more on the case now. Hopefully you will be back on track soon.

    Xx

You may also like...